# SDR UIEA2014062700280

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF EMER PATHWAY LIGHTING WIRES DAMAGES.  REPAIRED EMER FLOOR PATH LIGHTING IN ACFT CABIN AREA AS REQUIRED IAW AMM 33-51-00 & SWPM 20-10-13.  PERFORMED SATISFACTORY OPERATIONS TEST IAW AMM 33-51-07-612-035.
